by Aleve |
Item # 980206368
|
Model # 8963145 |

Product Details

About this item

  • Aleve is Proven Better* and Lasts Longer** on Pain than Acetaminophen
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels.
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve liquid gel has the strength to last 12 hours.**
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold. Also temporarily reduces fever.
  • *Data on file. **Based on minimum labeled dosing.
Instant Savings
$3 off with Instant Savings
Offer ends December 24
Save $3.00previous price $19.48
current price: $16.48$0.10/ea
Online
In stock
Free shipping
Pick it up
Select a club

Description

Aleve Liquid Gels are a great way to manage your pain instead of letting your pain manage you. Just take 1 and enjoy relief that can last up to 12 hours from minor aches and pains. It gives the all-day pain relief you need in a liquid gel form. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

What Are Aleve Liquid Gels?

Aleve Liquid Gels are NSAID naproxen sodium capsules. These 220 mg liquid gels are an excellent pain reliever and fever reducer. Just one dose of Aleve liquid gels provides you with enough pain relief to last up to 12 hours. You don't have to continuously take pills every 4 to 6 hours when you take Aleve like you do with other types of pain relievers such as acetaminophen or ibuprofen. Aleve works fast to offer all-day pain relief.

How Do I Take Aleve Liquid Gels?

Whether you take Aleve for fever or for pain, you will only need to take one dose every 12 hours for maximum results. You should not take more than directed and the smallest effective liquid gel dose should be taken. Always drink a full glass of water with each dose. If you take Aleve with food, it may take longer for the pain reliever to work.

Adults and children 12 years of age or older can take one liquid gel capsule every 8 to 12 hours while symptoms persist. For the first dose, you can take two capsules within the first hour. Do not exceed two Aleve capsules in any 8 to 12 hour period. You also should not exceed three capsules in a 24-hour period.

For children under the age of 12 years, consult with a doctor.

Stock Up and Save on Aleve Pain Relief Gels

Now you can stock up and save on the most effective over-the-counter pain reliever when you visit your local Sam's Club store. Purchase the 160-count bottle of Aleve liquid gels today and keep instant pain relief on hand at all times.

Ingredients

Each capsule contains: Naproxen Sodium 220mg, FD&C blue #1, gelatin, glycerin, lactic acid, mannitol, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan, sorbitol.

Member reviews & questions